# SDR ASOA05246

- Difficulty date: March 18, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 4871907191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY FLOOR LIGHT STRIP AT ROW 7 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE PLUG (CONNECTORS) TO THE EMERGENCY FLOOR LIGHT STRIP AT ROW 7.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
